MathSciNet Relay Station
MathSciNet bibliographic data
MR2810674 54H25 (47H10)
Berinde, Vasile; Borcut, Marin Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces. Nonlinear Anal. 74 (2011), no. 15, 4889–4897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement